Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On quantization of a nilpotent orbit closure in $ G_2$


Author: Kayue Daniel Wong
Journal: Proc. Amer. Math. Soc. 144 (2016), 5097-5102
MSC (2010): Primary 17B08, 22E46
DOI: https://doi.org/10.1090/proc/13169
Published electronically: May 23, 2016
MathSciNet review: 3556255
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be the complex exceptional Lie group of type $ G_2$. Among the five nilpotent orbits in its Lie algebra $ \mathfrak{g}$, only the 8-dimensional orbit $ \mathcal {O}_8$ has non-normal orbit closure $ \overline {\mathcal {O}_8}$. In this manuscript, we will give a quantization model of $ \overline {\mathcal {O}_8}$, verifying a conjecture of Vogan made in 1984.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B08, 22E46

Retrieve articles in all journals with MSC (2010): 17B08, 22E46


Additional Information

Kayue Daniel Wong
Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong
Email: makywong@ust.hk

DOI: https://doi.org/10.1090/proc/13169
Received by editor(s): January 31, 2016
Received by editor(s) in revised form: February 9, 2016
Published electronically: May 23, 2016
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2016 American Mathematical Society